Wang, H.2015-07-302015-07-302014Journal of Noncommutative Geometry, 2014; 8(2):393-4321661-69521661-6960http://hdl.handle.net/2440/93223We study index theory of G-invariant elliptic pseudo-differential operators acting on a complete Riemannian manifold, where a unimodular, locally compact group G acts properly, cocompactly and isometrically. An L2-index formula is obtained using the heat kernel method.en© 2015 EMS Publishing House. All rights reserved.L2-index; K-theoretic index; G-trace; heat kernelL2-index formula for proper cocompact group actionsJournal article003001549110.4171/JNCG/1600003432451000042-s2.0-84904795300155520